Posted by yolanda brown on April 20, 1999 at 11:09:27
i have been taking the 10 days treatment provera on the 10th day of my treatment i spotted...after intercourse with my mate i had a dark clot
and the spotting stopped..
all other indications the breast tenderness and my stomach is hvy
can someone respind as to what could possible be goning on with by
could i now be pregnant or what...
what are the possible side effects after taking provera and pregnancy
Posted by hfhs.md.rcs on April 20, 1999 at 17:20:48
You do not indicate why Provera was prescribed? The medication is often given to women who do not ovulate on their own and Provera interrupts the estrogen-stimulation of the endometrium to cause menstrual bleeding. This bleeding can be very small in amount or it can be heavy.
I assume the bleeding and the spotting on the 10th day of Provera are linked in time. An isolated episode of bleeding following intercourse can be from local irritation.
If you are concerned that you are pregnant, home pregnancy tests and tests offered through physician offices, health department clinics, or family planning clinics will address the issue.
Provera has theoretic risks in pregnancy and some old literature linked it to poor outcomes. There is no solid evidence that the drug is harmful.
Keywords: Provera, bleeding, pregnancy
This information is provided for education purposes and is not a medical consultation. If you have specific questions, please speak with your physician.
Posted by yolanda brown on April 21, 1999 at 08:13:36
sorry for so many questions but, just trying to clarify..
now it has been 10 months since i got off of depo and i had been having a period but it would only last for one day or two max...i went to my ob for assistance
and this is also why he prescribe provera...
is it possible that ovulation could have been present and i was just not sure
however i am very fatigue i have dry mouth and i can feel me getting weaker
what would this possible from ...also i am cold all the time..
feel somewhat flu like...i whst to be pregnant it not that i not trying
but could i be causing myself to think and feel all of this..
thnks just hoping
Posted by hfhs.md.rcs on April 27, 1999 at 00:37:59
see 4/26 question/answer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.